Advertisement

Reactions Weekly

, Volume 1722, Issue 1, pp 49–49 | Cite as

Antineoplastics

Pseudocirrhosis: 3 case reports
Case report
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A case series described three women aged 58−65 years, who developed pseudo-cirrhosis during treatment with bevacizumab, capecitabine, cyclophosphamide, epirubicin, eribulin, exemestane, fulvestrant, gemcitabine, letrozole, paclitaxel, toremifene, vinorelbine or an unspecified mTOR-protein-inhibitor [mammalian target of rapamycin inhibitor] for metastatic invasive ductal carcinoma of the breast [routes and outcomes not stated; not all dosages stated; duration of treatment to reactions onsets not clearly stated].

Case 1: A 65-year-old woman, who developed pseudo-cirrhosis during treatment with epirubicin, cyclophosphamide, capecitabine, letrozole, fulvestrant, exemestane, toremifene, paclitaxel, bevacizumab, gemcitabine, vinorelbine and an unspecified mTOR-protein-inhibitor. The...

Reference

  1. Aoyagi T, et al. Pseudocirrhosis after chemotherapy in breast cancer, case reports. Breast Cancer 25: 614-618, No. 5, Sep 2018. Available from: URL: http://doi.org/10.1007/s12282-018-0865-5 - JapanCrossRefPubMedGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations